| Model Number |
5407100000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that at the end of a procedure when the router was removed from the drill and attachment, the router broke.There was no patient involvement reported with this event.
Additional Manufacturer Narrative
Follow-up report submitted to document device results.H3 other text : account declined to return device for evaluation.
Event or Problem Description